# SDR SIMA201129103

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 32,212 hours, 27,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 13314
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE OVERWING AND INSIDE AFT FLOOR EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND CHARGER IAW AEWC# 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW AEWC# 33-700-19.  THE AIRCRAFT WAS RETURNED TO SERVICE.
